MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED NT821731C, EDS 3, GEN LL, NO CATHETER

NATUS MEDICAL INCORPORATED NT821731C, EDS 3, GEN LL, NO CATHETER
Model Number NT821731C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
Nt821731c - stopcock failure.No injuries.
 
Additional Manufacturer Narrative
Initial report ref to natus complaint# (b)(4) per (b)(4) rev 14 risk analysis spreadsheet - eds 3 external drainage system hazard 5.12 - stopcocks: broken, cracked, or fractured luer fitting and/or hub effect (harm): delay in patient treatment, csf leakage and over drainage of csf residual risk: medium.Stopcock breakage may result in fluid leakage and require device replacement.Implemented risk controls mitigate potential harm, and the clinical benefits of eds 3 in safe and accurate csf drainage continue to outweigh the residual risk.Related to capa005781.Further investigation to be carried out.

Brand Name
NT821731C, EDS 3, GEN LL, NO CATHETER
Common Device Name
NT821731C, EDS 3, GEN LL, NO CATHETER
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
5955 pacific center boulevard
san diego CA 92121
Manufacturer Contact
5955 pacific center boulevard
san diego, CA 92121
MDR Report Key25157952
Report Number2023988-2026-00055
Device Sequence Number15848444
Product Code JXG
UDI-Device Identifier00382830050555
UDI-Public00382830050555
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNT821731C
Device Catalogue NumberNT821731C
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown